On The Structure Of Triangle-Free Graphs Of Large Minimum Degree

It is shown that for every ε>0 there exists a constant L such that every triangle-free graph on n vertices with minimum degree at least (1/3+ε)n is homomorphic to a triangle-free graph on at most L vertices.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Tomasz Łuczak*.

Additional information

* Research partially supported by KBN grant 2 P03A 016 23.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Łuczak*, T. On The Structure Of Triangle-Free Graphs Of Large Minimum Degree. Combinatorica 26, 489–493 (2006). https://doi.org/10.1007/s00493-006-0028-8

Download citation

Mathematics Subject Classification (2000):

  • 05C75
  • 05C35